| Catalog Number |
XCTO146 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using a crosser iq catheter for the treatment of a highly calcified popliteal lesion.During the procedure, just before reaching the lesion, the guidewire was retracted approximately 1 cm into the catheter, and the device was activated.While advancing through the highly calcified popliteal lesion in the presence of vessel tortuosity, difficulty with device tracking was encountered.After approximately 4 minutes of operation, an abnormality was observed under fluoroscopy.A fracture was identified in the core wire connected to the titanium tip, and the device was immediately withdrawn.It was further reported that the titanium tip did not separate and remained attached to the catheter.The procedure was subsequently completed using alternative methods.Due to a patient infection, this device could not be retrieved.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.